# SDR CALA2013080690178

- Difficulty date: August 1, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 53,222 hours, 20,261 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Servo Valve
- Part number: A68793006
- Part serial: D0725
- Condition: Faulty
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R B ELEV SERVO VALVE ISSUE.  DUE TO CONTINUED HIT OF R B ELEV SERVO VALVE 34CE4 ACP TSM 27-30-00-810-828-A, SERVO VALVE 644-9014.  R & R ELEVATOR SERVO CONTROL ACTUATOR SERVO VALVE.  ON VALVE 34CE4. OPS CHECKED GOOD.  NO FAULTS NOTED.
